Couldn't find what you looking for?

TRY OUR SEARCH!

I took morning after pill (plan B ) on 16th of September after having sex with my boyfriend but he used a withdraw method. I took a pregnant test on 25th of September and it was negative. It was my first time to have sex and i was so worried of getting pregnant so i took plan B. I was expecting my periods on 22nd of September but it came on 30th of September delaying a week. But had a normal flow. come October i was expecting my period to normalize and come 0n 22nd, which never came, i waited thinking it will come on 30th October, and not still. Today is 7th of November still no sign. i am so worried, could i have gotten pregnant? plzz help me..

Loading...

User avatar
Health Guru
9416 posts
Hi, if you have taken plan B then it can screw with your period due dates also if you have been stressing over things that can also delay your period.
When you took the pregnancy test it was only 10 days you should wait a minimum of 14 days, the longer you can wait before taking a test the more chance of a true reading being given. :-)
Reply

Loading...